or


[07/19/04 - 12:00 AM]
CBS Unveils Fall Launch Dates
By The Futon Critic Staff (TFC)

LOS ANGELES (thefutoncritic.com) -- CBS became the latest broadcast network to announce the premiere dates of its new and returning fall series today.

The news, announced via press release, leaves UPN as the only major broadcast network yet to outline its fall launch schedule:

CBS ANNOUNCES 2004-2005 PREMIERE DATES

The Premiere of "Survivor: Vanuatu -- Islands of Fire" Kicks-Off the Season on Thursday, Sept. 16

CBS To Debut Its New and Returning Series Beginning Monday, Sept. 20

Tuesday Lineup To Premiere Sept. 28

CBS will premiere the ninth edition of "Survivor" -- SURVIVOR: VANUATU -- ISLANDS OF FIRE, on Thursday, Sept. 16 (8:00-9:00 PM, ET/PT), the week before the official start of the 2004-2005 season.

CBS will formally debut its fall schedule on Monday, Sept. 20, the official start of the season, with the third season premiere of STILL STANDING (8:00-8:30 PM, ET/PT), the series premiere of LISTEN UP, starring Jason Alexander and Malcolm-Jamal Warner (8:30-9:00 PM, ET/PT), the ninth and final season premiere of EVERYBODY LOVES RAYMOND (9:00-9:30 PM, ET/PT), the sophomore season return of TWO AND A HALF MEN (9:30-10:00 PM, ET/PT), last year's number one new comedy, and the third season debut of CSI: MIAMI (10:00-11:00 PM, ET/PT).

The Network's new Tuesday lineup premieres on Sept. 28 with the second season premiere of NCIS (8:00-9:00 PM, ET/PT), the series debut of CLUBHOUSE, starring Jeremy Sumpter, Mare Winningham, Dean Cain and Christopher Lloyd (9:00-10:00 PM, ET/PT), followed by the sixth season premiere of JUDGING AMY (10:00-11:00 PM, ET/PT).

The weekday edition of the CBS Newsmagazine 60 MINUTES begins its seventh season on Wednesday, Sept. 22 (8:00-9:00 PM, ET/PT), followed by the seventh season premiere of THE KING OF QUEENS (9:00-9:30 PM, ET/PT), the series premiere of CENTER OF THE UNIVERSE, starring John Goodman and Jean Smart (9:30-10:00 PM, ET/PT) and the highly anticipated debut of CSI: NY, starring Gary Sinise and Melina Kanakaredes (10:00-11:00 PM, ET/PT).

Television's most watched scripted program, CSI: CRIME SCENE INVESTIGATION, begins its fifth season on Thursday, Sept. 23 (9:00-10:00 PM, ET/PT), followed by the third season premiere of WITHOUT A TRACE (10:00-11:00 PM, ET/PT).

CBS's new Friday lineup premieres on Sept. 24 with the second season premiere of the Emmy-nominated JOAN OF ARCADIA (8:00-9:00 PM, ET/PT), followed by the ninth season premiere of JAG and the series premiere of dr. vegas, starring Rob Lowe and Joey Pantoliano (10:00-11:00 PM, ET/PT).

The Network's all-new Saturday debuts Sept. 25 with THE AMAZING RACE 6 (8:00-9:00 PM, ET/PT), CRIMETIME SATURDAY, featuring rebroadcasts of procedural crime dramas, "CSI," "CSI: Miami," "Cold Case," "Without a Trace" and "NCIS" (9:00-10:00 PM, ET/PT) and 48 HOURS MYSTERY (10:00-11:00 PM, ET/PT).

CBS's Sunday lineup premieres on Sept. 26 with the 37th season of television's No. 1 newsmagazine, 60 MINUTES (7:00-8:00 PM, ET/PT), followed by the sophomore season premiere of COLD CASE (8:00-9:00 PM, ET/PT) and the CBS SUNDAY MOVIE.

CBS's 2004-2005 Premieres

Thursday, Sept. 16
8:00-9:00 PM SURVIVOR: VANUATU -- ISLANDS OF FIRE (9th edition)

Monday, Sept. 20
8:00-8:30 PM STILL STANDING (3rd season premiere)
8:30-9:00 PM LISTEN UP (series debut)
9:00-9:30 PM EVERYBODY LOVES RAYMOND (9th season premiere)
9:30-10:00 PM TWO AND A HALF MEN (2nd season premiere)
10:00-11:00 PM CSI: MIAMI (3rd season premiere)

Wednesday, Sept. 22
8:00-9:00 PM 60 MINUTES (7th season premiere)
9:00-9:30 PM THE KING OF QUEENS (7th season premiere)
9:30-10:00 PM CENTER OF THE UNIVERSE (series debut)
10:00-11:00 PM CSI: NY (series debut)

Thursday, Sept. 23
9:00-10:00 PM CSI: CRIME SCENE INVESTIGATION (5th season premiere)
10:00-11:00 PM WITHOUT A TRACE (3rd season premiere)

Friday, Sept. 24
8:00-9:00 PM JOAN OF ARCADIA (2nd season premiere)
9:00-10:00 PM JAG (9th season premiere on CBS)
10:00-11:00 PM dr. vegas (series debut)

Saturday, Sept. 25
8:00-9:00 PM THE AMAZING RACE 6 (6th season premiere)
9:00-10:00 PM CRIMETIME SATURDAY (debut)
10:00-11:00 PM 48 HOURS MYSTERY (time period debut)

Sunday, Sept. 26
7:00-8:00 PM 60 MINUTES (37th season premiere)
8:00-9:00 PM COLD CASE (2nd season premiere)
9:00-11:00 PM CBS SUNDAY MOVIE

Tuesday, Sept. 28
8:00-9:00 PM NCIS (2nd season premiere)
9:00-10:00 PM CLUBHOUSE (series debut)
10:00-11:00 PM JUDGING AMY (6th season premiere)





  [july 2004]  
S
M
T
W
T
F
S
    


· 48 HOURS (CBS)
· 60 MINUTES (CBS)
· 60 MINUTES (WED.) (CBS)
· AMAZING RACE, THE (CBS)
· CENTER OF THE UNIVERSE (CBS)
· CLUBHOUSE (CBS)
· COLD CASE (CBS)
· CSI: CRIME SCENE INVESTIGATION (CBS)
· CSI: MIAMI (CBS)
· CSI: NEW YORK (CBS)
· DR. VEGAS (CBS)
· EVERYBODY LOVES RAYMOND (CBS)
· JAG (CBS)
· JOAN OF ARCADIA (CBS)
· JUDGING AMY (CBS)
· KING OF QUEENS, THE (CBS)
· LISTEN UP (CBS)
· NCIS (CBS)
· STILL STANDING (CBS)
· SURVIVOR (CBS)
· TWO AND A HALF MEN (CBS)
· WITHOUT A TRACE (CBS)





[09/22/17 - 01:09 PM]
TLC's Franchise Original "90 Day Fiance" Returns for Season 5 with New Couples and Outrageous International Love Stories
Couples spread across the globe begin the tumultuous and challenging journey to the altar in the brand-new season, premiering on Sunday, October 8.

[09/22/17 - 12:31 PM]
"Crisis on Earth-X" - Your First Look at This Season's Massive DCTV Crossover Is Here
To celebrate the announcement, artist Phil Jimenez was asked to create a custom comic book cover paying homage to DC's longtime annual comic book crossovers.

[09/22/17 - 12:00 PM]
"Star Trek: Discovery" Live After-Show "After Trek" Debuts This Sunday on CBS All Access
Matt Mira will host the series, while Sonequa Martin-Green, James Frain and Aaron Harberts will appear in the first episode.

[09/22/17 - 11:30 AM]
FOX Orders "Gordon Ramsay's 24 Hours to Hell & Back"
The new eight-episode series will feature Ramsay going through hell in order to bring failing restaurants back from the brink of disaster - all within 24 hours.

[09/22/17 - 10:52 AM]
Hallmark Channel Celebrates "Fall Harvest" with 5 New Original Movies
Highlights include "All of My Heart: Inn Love," the sequel to the 2015 film.

[09/22/17 - 10:05 AM]
"Fast N' Loud" Roars Back to Discovery with Brand-New Episodes on Monday, October 16th
Hot-rod hunter Richard Rawlings and his team of Monkeys are back for a bold new era at Gas Monkey Garage.

[09/22/17 - 09:00 AM]
Video: truTV Debuts Trailer for "At Home with Amy Sedaris"
Amy cordially invites you into her home, where she will show off diverse but necessary homemaking skills.

[09/22/17 - 08:32 AM]
Video: "Fuller House" Cast Looks Back on 30 Years
From new additions to the family to regrettable hairstyles, a lot has changed in the last 30 years.

[09/22/17 - 08:24 AM]
Thursday's Broadcast Ratings: FOX Pulls in Front with "Gotham," "Orville"
Said duo combines to take the adults 18-49 crown last night.

[09/22/17 - 08:16 AM]
FXX to Air Season One of "The Mick" Tomorrow, Saturday, Sept. 23, Beginning at 3:30 PM ET/PT
The series returns for its second season on Tuesday, September 26 at 9:00/8:00c.

[09/22/17 - 08:01 AM]
President Bill Clinton and James Patterson Upcoming Novel "The President Is Missing" to Be Adapted Into Series by Showtime(R)
In the book, President Clinton and Patterson tell the startling story of a sitting U.S. president's disappearance, with the level of detail that only someone who has held the office can know - generating a powerful, one-of-a-kind thriller.

[09/22/17 - 07:32 AM]
BBC America's "Queers" to Premiere Wednesday, October 11, on National Coming Out Day
All eight films will be available on October 12 on VOD, at BBCAmerica.com and on the BBC America App.

[09/22/17 - 05:01 AM]
It's Man Versus Machine as Production Begins on Season Three of Channel 4, AMC and Kudos' Acclaimed Drama Series, "Humans"
The eight-episode third season is slated to premiere next year.

[09/21/17 - 02:20 PM]
Bounce Sets Fall Premieres for Mon. Oct. 2
"Family Time" and "Grown Folks," originally slated for Tuesday nights, will now air on Mondays.

[09/21/17 - 02:16 PM]
"Saturday Night Live" Rolls Out Season 43 with Star-Studded 3-Week Lineup on Sept. 30, Oct. 7 & 14
Gal Gadot and Kumail Nanjiani are on tap alongside the previously announced Ryan Gosling.